Tolerance limits of a normal distribution

Miloš Jílek; Otakar Líkař

Aplikace matematiky (1960)

  • Volume: 05, Issue: 4, page 239-246
  • ISSN: 0862-7940

How to cite

top

Jílek, Miloš, and Líkař, Otakar. "Toleranční meze pro normální rozdělení." Aplikace matematiky 05.4 (1960): 239-246. <http://eudml.org/doc/14142>.

@article{Jílek1960,
author = {Jílek, Miloš, Líkař, Otakar},
journal = {Aplikace matematiky},
keywords = {statistics},
language = {cze},
number = {4},
pages = {239-246},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Toleranční meze pro normální rozdělení},
url = {http://eudml.org/doc/14142},
volume = {05},
year = {1960},
}

TY - JOUR
AU - Jílek, Miloš
AU - Líkař, Otakar
TI - Toleranční meze pro normální rozdělení
JO - Aplikace matematiky
PY - 1960
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 05
IS - 4
SP - 239
EP - 246
LA - cze
KW - statistics
UR - http://eudml.org/doc/14142
ER -

References

top
  1. Bowker A. H., Tolerance limits for normal distributions;, Selected techniques for statistical analysis (ed. by C. Eisenhart and W. A. Wallis), New York 1947, 95 - 110. (1947) 
  2. Fraser D. A. S., Guttman I., 10.1214/aoms/1177728355, Ann. Math. Stat. 27 (1956), 162-179. (1956) Zbl0070.37201MR0076257DOI10.1214/aoms/1177728355
  3. Janko J., Statistické tabulky;, Praha 1958. (1958) MR0150924
  4. Jílek M., Líkař O., 10.1007/BF01831722, Ann. Inst. Stat. Math. 11 (1959), 45-48. (1959) Zbl0094.14302MR0107923DOI10.1007/BF01831722
  5. Jílek M., Líkař O., [unknown], Závěrečná zpráva úkolu MPP 01.13/58. 
  6. Johnson N. L., Welch B. L., 10.1093/biomet/31.3-4.362, Biometrika 31 (1939), 362--389. (1939) Zbl0023.14801MR0002072DOI10.1093/biomet/31.3-4.362
  7. Kelley T. L., The Kelley statistical tables;, New York 1938. (1938) Zbl0021.42302
  8. Proschan F., 10.1080/01621459.1953.10483493, Journ. Amer. Stat. Assoc. 48 (1953), 550-564. (1953) Zbl0051.37101MR0057506DOI10.1080/01621459.1953.10483493
  9. Wald A., Wolfowitz J., 10.1214/aoms/1177730981, Ann. Math. Stat. 17 (1946), 208-215. (1946) Zbl0063.08130MR0019901DOI10.1214/aoms/1177730981
  10. Wilks S. S., 10.1214/aoms/1177731788, Ann. Math. Stat. 12 (1941), 91-96. (1941) Zbl0024.42703MR0004451DOI10.1214/aoms/1177731788

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.